Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red rash on scalp after coloring hair. Red eyes, swollen ears. Periton not helping

Hi I coloured my hair on Saturday, I did I test to make sure everything would be oki, left it for 48 hours everything was fine. . So I coloured my hair it was nice and easy, I have come up with a rash red bumps on my scalp ears behind ears and next and getting them on shoulder! My eyes have gone really red and ears have swollen really bad I have use some periton but isn t helping? Please could you help in any way thank you for your time, oh and my glands feel swollen to? Many thanks Annie
Asked On : Mon, 26 Nov 2012
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Your symptoms suggest a moderate kind of allergic reaction.I guess more aggressive treatment with oral antihistaminics, steroids and local steroid creams need to be considered.
Swollen glands are likely to be due to inflammation.

If there is pus formation or increased tenderness then possibility secondary infection which will need course of antibiotics needs to be considered.

Answered: Mon, 26 Nov 2012
I find this answer helpful
Dermatologist Dr. Amit Kumar Agarwal's  Response
hi annie

negative test report as observed by you is no guarentee that you will not get allergic reactions from the dye you are using.

what you have now got is allergic contact dermatitis to dye
treatment is- avoid hair dyes with composition similar to one you are using
use topical steroid &/or oral steriod, the dose and duration depending on the severity of your condition
oral antihistamines are needed to provide relief and speed the healing process
please visit a dermat to determine the dose and duration of treatment

dr amit
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor